MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P21; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P21; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 2
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
They found a hair from protector while attached the p21 in to the vial a hair found in the protector.This is already attached to chemo vial.Only picture availlable no patient harm during use.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: multiple photos were provided to our quality team for investigation.Through visual inspection, a hair is observed on the protector, verifying the reported incident.A device history review was performed for the reported lot 2403101, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Retained samples of the reported lot were used for additional evaluation.All product was inspected and no hair or other contamination was observed.Manufacturing for this product is performed in a clean room which is kept under a positive pressure to reduce the chance of foreign matter.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.All individuals are required to follow proper gowning procedures before entering the room, including hair protection.While we could not identify a direct issue, the root cause of this incident is due to personnel not following the proper gowning procedure.Manufacturing personnel have been notified of this incident to increase awareness of this matter.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
PROTECTOR P21
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19483124
Report Number3003152976-2024-00337
Device Sequence Number8335940
Product Code ONB
UDI-Device Identifier00382905151026
UDI-Public(01)00382905151026
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2
Device Lot Number2403101
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown